Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A space of small spread without the usual properties

Author: Judith Roitman
Journal: Proc. Amer. Math. Soc. 43 (1974), 245-248
MSC: Primary 54DXX; Secondary 54A25
MathSciNet review: 0331317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A space is found, for any $\alpha$, which has spread $\alpha$ and which is not the set-theoretic union of a hereditarily $\alpha$-Lindelof and a hereditarily $\alpha$-separable space.

References [Enhancements On Off] (What's this?)

  • A. Hajnal and I. Juhász, On hereditarily $\alpha $-Lindelöf and hereditarily $\alpha $-separable spaces, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 11 (1968), 115–124. MR 240779
  • ---, A consistency result concerning hereditarily $\alpha$-separable spaces, Proceedings of the Bolyai János Mathematical Society Colloquium on Topology, Keszthely, Hungary, 1972 (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54DXX, 54A25

Retrieve articles in all journals with MSC: 54DXX, 54A25

Additional Information

Keywords: Spread, Lindelof, separable
Article copyright: © Copyright 1974 American Mathematical Society